# SDR ASOA201000311

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 15,900 hours, 13,624 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING PERSONEL AND F/A REPORT SERVICE DOOR BEING DIFFICULT TO CLOSE AND OPEN.  CLEANED AND LUBRICATED DOOR SEAL AND STRIKER IAW MM 12-20-52.  OPS CK GOOD IAW MM 52-41-00.
